Beware! Consuming Paracetamol above 325 mg can be potentially dangerous

Use of Paracetamol above 325mg can be potentially dangerous to health and cause severe health problems including risk of liver toxicity. Due to this reason the Drug Controller General of India (DCGI) has banned the combined use of Paracetamol drug with that of other medicines.

Paracetamol might be the most common drug which we all have heard in our lifetime for fever. However, the reckless use of this common drug can lead to severe health problems. The DCGI has even ordered pharmaceutical companies to uses 325 mg instead of 500 mg of Paracetamol in combination with other drugs.

According to reports by Amar Ujala from Gorakhpur (UP), even though the Drug inspectors were entrusted with the responsibility of stopping the sale of Paracetamol more than 500 mg, no steps has been taken. Even local doctors continue to prescribe higher doses of Paracetamol.

The District Hospital physician Dr. Rajesh Kumar had told in an emergency situation, only two grams of paracetamol can be given to an adult in 24 hours. In such a situation, Paracetamol of 500mg should not exceed more than 3 times.

However, according to the Chemist and Druggist Association President Sanjay Upadhyay, many medicines are available in the market which has a composition of Paracetamol and its mixture. However, after the new order by DCGI, an appeal would be made to the chemists not to sale these medicines.

On the other hand, Assistant Drugs Commissioner Ejaz Ahmed said that a massive campaign regarding ban of medicines of more than 325 mg paracetamol will be conducted. He even advised locals to keep in mind about the combination of Paracetamol while purchasing them.

You might also like
Leave A Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.